# SDR TSAA9927234

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 654643927
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, THE NR 1 ENGINE AFT MOUNT INDICATOR MARKINGS WERE NOTED AS BEING MISALIGNED BY THE MECHANIC.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT ON THE NR 3 TRACK ASSY (1) ONE MOUTN BOLT WAS LOOSE AND ALSO THE AFT MOUNT BORE WAS FOUND ELONGATED OUT OF LIMITS DUE TO THE TRACK ASSY BEING LOOSE AND FREE TO MOVE.  WORK IN PROGRESS TO REPLACE WORN TRACK ASSY AND ASSOCIATED HARDWARE.  (M)
